Amini, Ebrahim, Fardi, Mojtaba. (1396). Numerical solution of differential-integral equations with integral conditions in reproducing kernel Hilbert space. فصلنامه علمی ـ پژوهشی زیست فناوری گیاهان زراعی, 1(2), 95-105.
Ebrahim Amini; Mojtaba Fardi. "Numerical solution of differential-integral equations with integral conditions in reproducing kernel Hilbert space". فصلنامه علمی ـ پژوهشی زیست فناوری گیاهان زراعی, 1, 2, 1396, 95-105.
Amini, Ebrahim, Fardi, Mojtaba. (1396). 'Numerical solution of differential-integral equations with integral conditions in reproducing kernel Hilbert space', فصلنامه علمی ـ پژوهشی زیست فناوری گیاهان زراعی, 1(2), pp. 95-105.
Amini, Ebrahim, Fardi, Mojtaba. Numerical solution of differential-integral equations with integral conditions in reproducing kernel Hilbert space. فصلنامه علمی ـ پژوهشی زیست فناوری گیاهان زراعی, 1396; 1(2): 95-105.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.